... issues that?
This totally depends on you. If you feel as though your symptoms (for which you were given Effexor) have gone then yes, you should stop taking the medication. If not, then you may benefit from taking a different medication. This should be discussed with your doctor.
If your symptoms have gone and you would like to stop taking the medication, this must be done in a certain way. As with all anti-depressants, Effexor should be stopped gradually (a.k.a. tapered off) because sudden reduction in dose of anti-depressants can cause side effects, the nature and severity of which depends on the person, the dose and the duration of treatment amongst other things. You should ALWAYS taper off a medication under close supervision by a doctor. So please, if this is something you would like to do, discuss it with your doctor! I hope it turns out ok for you.
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Oct 2014 • 2 answers
Posted 1 Dec 2015 • 1 answer
Posted 22 Jun 2016 • 1 answer
How many years can you stay on Effexor. I have been on it for nine years and I'm worried to get off?
Posted 13 Feb 2017 • 7 answers
Posted 26 Apr 2018 • 0 answers